Tài liệu tham khảo |
Loại |
Chi tiết |
[11] Shiryaev, A.N(1995), Probability, 2nd ed. Springer, NY. Lobachevskii Journal of Mathematics, 30 (4), 337-34 |
Sách, tạp chí |
Tiêu đề: |
Probability |
Tác giả: |
A.N Shiryaev |
Nhà XB: |
Springer |
Năm: |
1995 |
|
[13] T. Cacoullos(1987),Exercise in Probability, Springer - Verlag |
Sách, tạp chí |
Tiêu đề: |
Exercise in Probability |
Tác giả: |
T. Cacoullos |
Nhà XB: |
Springer - Verlag |
Năm: |
1987 |
|
[14] O. Kallenberg(2002), Foundations of Moderm Probability, Springer - Verlag, New York |
Sách, tạp chí |
Tiêu đề: |
Foundations of Moderm Probability |
Tác giả: |
O. Kallenberg |
Nhà XB: |
Springer - Verlag |
Năm: |
2002 |
|
[15] R.M. Dudley(2002), Real Analysis and Probability, Cambridge Uni.Press |
Sách, tạp chí |
Tiêu đề: |
Real Analysis and Probability |
Tác giả: |
R.M. Dudley |
Nhà XB: |
Cambridge Uni.Press |
Năm: |
2002 |
|
[16] A.V. Skorokhod(1984), Random Linear Operators, Reidel, Donrdrech |
Sách, tạp chí |
Tiêu đề: |
Random Linear Operators |
Tác giả: |
A.V. Skorokhod |
Nhà XB: |
Reidel |
Năm: |
1984 |
|
[17] Fazekas, I., Tómács, T. (1998), Strong laws of large numbers for pair- wise independent random variables with multidimensional indices |
Sách, tạp chí |
Tiêu đề: |
Strong laws of large numbers for pair-wise independent random variables with multidimensional indices |
Tác giả: |
Fazekas, I., Tómács, T |
Năm: |
1998 |
|
[19] Gut, A. (2001), Convergence rates in the central limit theorem for mul- tidimensionally indexed random variables, Studia Sci. Math. Hungar, 37, 401-418 |
Sách, tạp chí |
Tiêu đề: |
Convergence rates in the central limit theorem for multidimensionally indexed random variables |
Tác giả: |
Gut, A |
Nhà XB: |
Studia Sci. Math. Hungar |
Năm: |
2001 |
|
[12] Stroock, D.W(1993), Probability Theory: An Analytic View. Cam- bridge Uni. Press |
Khác |
|
[18] Feller, W. (1971), An introduction to probability theory and its appli- cations, 2, 2nd ed. Wiley, New York |
Khác |
|
[20] Gut, A., Spˇ ataru, A. (2003), Precise asymptotics in some strong limit theorems for multidimensionally indexed random variables, J. Multi- variate Anal., 86 (2), 398–422 |
Khác |
|